# SDR UALA2010102003884

- Difficulty date: October 20, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,708 hours, 4,482 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 12
- Condition: Intermittent
- Location: Satcomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INTERMITTENT.  LOG ON WITH INTERMITTENTLY ON ARRV, RERACK RFU, REPLACED SDU AGAIN AND OPS CHECKED NORMAL.
